MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG UNIVERSAL BONE REPOSITIONING INSTRUMENT, DIAM.3.2MM

STRYKER LEIBINGER FREIBURG UNIVERSAL BONE REPOSITIONING INSTRUMENT, DIAM.3.2MM
Model Number 62-32440
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been received at the manufacturer for testing.An evaluation will be conducted, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported that during the procedure, the repositioning pin broke off and a piece still remains in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for evaluation and the investigation shows that the product subject to the complaint had reached its life time at the event date of the reported incident.There is no indication for a quality issue with the article in question, nor is there any indication for a deviation from the defined quality specifications within development or manufacturing.No indications for unusual or unexpected circumstances could be identified, either.Moreover, it is to be concluded that the reported incident originated from a common case of wear and tear resulting from aging as it is to be expected with mechanical medical devices subject to reprocessing after reaching their life time, not making any further action necessary.

Brand Name
UNIVERSAL BONE REPOSITIONING INSTRUMENT, DIAM.3.2MM
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key16997221
Report Number0008010177-2023-00032
Device Sequence Number14316443
Product Code HTW
UDI-Device Identifier07613153171096
UDI-Public07613153171096
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number62-32440
Device Catalogue Number62-32440
Device Lot NumberZ1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown